Mathematische Informationstheorie

Mathematische Informationstheorie

4.11 - 1251 ratings - Source

Mallows, C. L., and N. J. A. Sloane (1973): An upper bound for self-dual codes. Inform. Control 22 (1973), 188-200. Mandelbaum, D. (1966): Multivalued arithmetic burst error codes. IEEE Internat. Conv. Reo. 14 (1966) 7, 54-59. Mandelbaumanbsp;...

Title:Mathematische Informationstheorie
Author: Dieter Pötschke, Fred Sobik
Publisher: - 1980

You must register with us as either a Registered User before you can Download this Book. You'll be greeted by a simple sign-up page.

Once you have finished the sign-up process, you will be redirected to your download Book page.

How it works:
  • 1. Register a free 1 month Trial Account.
  • 2. Download as many books as you like (Personal use)
  • 3. Cancel the membership at any time if not satisfied.

Click button below to register and download Ebook
Privacy Policy | Contact | DMCA